Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 7 found articles
 
 
  The Asymptotics of The Laplacian on a Manifold with Boundary
 
 
Title: The Asymptotics of The Laplacian on a Manifold with Boundary
Author: Branson, Thomas P.
Gilkey, Peter B.
Appeared in: Communications in partial differential equations
Paging: Volume 15 (1990) nr. 2 pages 245-272
Year: 1990
Contents: Let P be a second-order differential operator with leading symbol given by the tensor on a compact Riemannian manifold with boundary. We compute the asymptotics of the heat equation for Dirichlet, Neumann, and mixed boundary conditions.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands